# SDR USAASB99306

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232US
- Make and model: Boeing 737201
- Aircraft serial: 22018
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Row 12
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SYR - PILOT REPORTED THAT SEVERAL ROWS OF SEAT MOUNTED EMERGENCY LIGHTS, IN THE FORWARD CABIN, ILLUMINATED WITH SWITCH IN THE ARMED POSITION AND NORMAL POWER ON AIRCRAFT.  MAINTENANCE REPAIRED WIRE AT EMERGENCY LIGHT CONNECTOR LOCATED AT SEAT ROW 12ABC.  OPERATIONAL CHECK GOOD.  MAINTENANCE THEN FOUND THE SINGLE AISLE LIGHT AT SEAT ROW 2ABC INOPERATIVE.  REPAIRED CONNECTOR AT SEAT 2A.  OPERATIONAL CHECK GOOD.  (M)
